# SDR VNAA0203009

- Difficulty date: March 8, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N463PS
- Make and model: Dorner DO328100
- Aircraft serial: 3087
- Aircraft time: 7,843 hours, 8,044 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3300 · Lighting System
- Part: Wire
- Condition: Failed
- Location: 9a
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EXIT SIGN AT ROW 9A WAS NOT WORKING.  MAINTENANCE INSPECTED AND REPLACED THE EXIT SIGN DUE TO A BROKEN WIRE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
